# SDR DALA2024032103590

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 17LH STA 1022 PAX CABIN. SUMMARY OF NRC 00352: LONGERON 17LH STA 1022 PAX CABIN WAS REPAIRED PER B717 SRM 53-00-05-2R. (LP #0254278)
